# SDR SWIA2021062358936

- Difficulty date: April 24, 2021
- Submitted: June 23, 2021
- Operation: Air carrier
- Aircraft: N603SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10248
- Aircraft time: 35,487 hours, 26,701 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 319.7 S21l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*FRAME FS 319.70 HAS EVIDENCE OF CORROSIION ON FWD AND AFT SIDES AT STRINGER 21L AND AROUND GROUND STUDS AT STRINGER 20L.    (C-CHECK RO: 6/20/21) / FRAME 319.00 BETWEEN STR21L AND STR18L REPLACED IAW CRJ700 SRM 51-42-06-001-001-A01 AND CRJ700 SRM 51-42-21-001-001-A01 WITH REFERENCE TO DGW #SH670-31810 REV-AA / ", COMPLIED WITH SKYWEST TASKCARD 51-900-1002-SKY. LEAK CHECK GOOD
